# SDR HEEA0014026

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Failed
- Location: Battery
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY INOPERATIVE.  TIME SINCE REPAIR 0:00.
